Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the mapping of the sets of 24 points of the symmetric substitution group $G_{24}$ in ordinary space upon a hyperquadric cone


Author: Earl Walden
Journal: Bull. Amer. Math. Soc. 47 (1941), 665-669
DOI: https://doi.org/10.1090/S0002-9904-1941-07535-X
Cited work: Bull. Amer. Math. Soc., Volume 33, Number 6 (1927), 745--750
MathSciNet review: 0004981
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1941-07535-X